# SDR DALA1252171813

- Difficulty date: October 21, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 46,921 hours, 10,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

22AB - 27AB SEAT MOUNTED EXIT LIGHTS ARE INOPERATIVE.  TROUBLESHOT AND RECONNECTED SEAT TO SEAT CABLE AT SEAT 21AB.22AB TO 27AB SEAT MOUNTED EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
